# SDR CA021016037

- Difficulty date: October 3, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 9,207 hours
- Engine: Pwa PT6A34
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 5500455
- Condition: Failed
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

(CAN)  GAP SHORT CAUSED BY POSSIBLE LOOSE AIR COLLECTOR WHEN OPEN/SHUT BY PASSENGER,  COMING IN CONTACT WITH LIGHT ASSEMBLY.   A SMALL PLASTIC TONGUE PROTRUDING FROM SWITCH TO ISOLATE N & P PROBES / LUGS ON SWITCH MAY HAVE BEEN BROKEN.   POSSIBLE SIMPLY INSIDE OF SWITCH, WORN MECHANISM.  NO RECORD ON THIS PARTICULAR SWITCH FOR INSTALLATION.
